# SDR DALA2015012900745

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 52,482 hours, 19,709 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT LT LAV HAS STRONG CHEMICAL ODOR GOING INTO AFT GALLEY.  R & R AFT LAV LIGHT BALLAST.
